Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 90, NWS Cheyenne, WY

July 17, 2016Converse County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 17, 2016, 6:25 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 6:25 PM MDT (00:25 UTC)
Expired
Jul 17, 2016, 7:30 PM MDT
In force
65 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 156 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 0.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
2281 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS55 KCYS 180025
SVRCYS
WYC009-027-180130-
/O.NEW.KCYS.SV.W.0090.160718T0025Z-160718T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  NORTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 730 PM MDT

* AT 625 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DULL
  CENTER... OR 40 MILES SOUTHEAST OF WRIGHT...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MULE CREEK JUNCTION AROUND 725 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4316 10406 4325 10504 4349 10504 4351 10442
      4350 10406
TIME...MOT...LOC 0025Z 268DEG 28KT 4338 10487 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
3 follow-up statements
589 
WWUS55 KCYS 180043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT SUN JUL 17 2016

WYC009-180053-
/O.CAN.KCYS.SV.W.0090.000000T0000Z-160718T0130Z/
CONVERSE WY-
643 PM MDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CONVERSE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4323 10484 4350 10484 4351 10442 4350 10406
      4316 10406
TIME...MOT...LOC 0043Z 239DEG 27KT 4347 10472 

$$

WYC027-180130-
/O.CON.KCYS.SV.W.0090.000000T0000Z-160718T0130Z/
NIOBRARA WY-
643 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHERN NIOBRARA COUNTY...

AT 643 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
DULL CENTER...OR 37 MILES SOUTHWEST OF DOWNTOWN NEWCASTLE...MOVING
NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4323 10484 4350 10484 4351 10442 4350 10406
      4316 10406
TIME...MOT...LOC 0043Z 239DEG 27KT 4347 10472 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
293 
WWUS55 KCYS 180104
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT SUN JUL 17 2016

WYC027-180130-
/O.CON.KCYS.SV.W.0090.000000T0000Z-160718T0130Z/
NIOBRARA WY-
704 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN NIOBRARA COUNTY...

AT 704 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF MORRISEY...OR 33 MILES SOUTHWEST OF DOWNTOWN NEWCASTLE...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MULE CREEK JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4333 10463 4351 10463 4351 10442 4350 10406
      4331 10406
TIME...MOT...LOC 0104Z 280DEG 20KT 4343 10453 

HAIL...1.00IN
WIND...60MPH
 
$$

RUBIN
635 
WWUS55 KCYS 180127
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT SUN JUL 17 2016

WYC027-180137-
/O.EXP.KCYS.SV.W.0090.000000T0000Z-160718T0130Z/
NIOBRARA WY-
727 PM MDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
WILL EXPIRE AT 730 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4333 10463 4351 10463 4351 10442 4350 10406
      4331 10406
TIME...MOT...LOC 0127Z 268DEG 28KT 4343 10453 

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:22 PM MDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 17, 4:22 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
422 PM MDT SUN JUL 17 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 422 PM MDT Sun Jul 17 2016

So far, forecast is on track for the remainder of today. An
isolated cell fired in eastern Albany County and is tracking east
across Laramie County at this time. Read the previous forecast
update for details.

Tomorrow looks to stay active across the forecast area. A
stronger vort max will move up from the southwest as the upper
ridge amplifies tomorrow afternoon. A pretty good fetch of south-
southeast winds will remain in place at the surface tonight
through tomorrow across the plains. For tonight, should see
stratus develop from south to north, with perhaps patchy fog
along the Cheyenne Ridge and North Platte River Valley. Tomorrow,
winds out west will veer to the west-southwest, pushing a dryline
east out onto the WY plains in the late afternoon. Looks to be
very strong convergence along this dryline with scattered t-storms
developing across WY/NE plains as a result. Models are showing a
rather unstable environment with 2000-3000 J/kg of CAPE across
this area. 0-6 km bulk shear looks marginal, around 30 kts, but
still sufficient for a few strong/severe storms to evolve when
combined with high instability. The dryline looks to push east to
our far eastern counties on Tuesday, so the threat for strong
storms may be focused across this area, or perhaps even out of our
forecast area. With the upper ridge building overhead, winds at
the sfc do not look all that breezy so fire weather concerns may
stay low.

.LONG TERM...(Tuesday night through Sunday)
Issued at 422 PM MDT Sun Jul 17 2016

Not a whole lot of change to the previous extended forecast for
the afternoon product release. Upper high moves into the southern
Plains with our area on the near-edge western periphery of the
ridge with faster southwesterly flow just to our west. We do see a
modest increase in moisture from the southwest through the next
week...but it still appears the convection will be a bit greater
in coverage in the Colorado mountains with scattered diurnally
forced storms in the southern Wyoming mountains through late week
with widely scattered (20 PoP) coverages out east onto the eastern
Wyoming Plains into the western Nebraska Panhandle. With upper
ridging still influencing our midlevels, the lower elevations to
the east will see temps into the upper 90s by midweek with cooler
80s farther out west closer to the deep moisture and southwesterly
flow aloft.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1118 AM MDT Sun Jul 17 2016

Higher resolution mesoscale models almost in lock-step agreement
developing storms south of Chugwater, WY and tracking them
southeast towards the Sidney area mid afternoon through sunset.
Given that we see some buildups already going that area to around
Scottsbluff, thinking with differential heating and with upslope
component of the boundary layer wind the models probably have the
right idea...so we have vicinity mention 21Z-03Z for Scottsbluff,
Cheyenne and Alliance with a higher probability TEMPO mention of
MVFR thunderstorms for Sidney 22Z-03Z. Also carrying a VCTS
mention for Laramie this afternoon seeing that we are already
seeing buildups over the Snowy Range and that should move out onto
the Laramie Valley this afternoon as well.

&&

.FIRE WEATHER...
Issued at 422 PM MDT Sun Jul 17 2016

FIRE WEATHER CONCERNS SOMEWHAT EASED FOR MANY AREAS IN SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE FOR THE NEXT COUPLE DAYS.
LOW LEVEL MOISTURE MOVING INTO THE AREA FROM THE SOUTHEAST AND
UPPER LEVEL MONSOONAL MOISTURE FROM THE SOUTHWEST WILL INCREASE
CHANCES FOR SHOWERS AND THUNDERSTORMS THIS WEEK. THE ONLY AREA
THAT COULD SEE CRITICAL AFTERNOON HUMIDITIES AND POSSIBLE
CRITICAL WINDS WILL BE OUT IN CARBON COUNTY FOR THE REST OF
TODAY AND AGAIN ON MONDAY AFTERNOON. FUELS ARE REPORTED NOT
READY FOR MUCH OF CARBON COUNTY...SO FIRE WEATHER CONCERNS ARE
LOW IN THE SHORT TERM.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RJM
LONG TERM...JG
AVIATION...JG
FIRE WEATHER...JG
Hazardous weather outlook, Jul 17, 4:27 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUL 17 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
182230-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
427 PM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING ACROSS THE PLAINS. A FEW STORMS MAY BECOME STRONG OR
SEVERE AND CONTAIN BRIEF HEAVY RAINFALL...STRONG GUSTY WINDS...AND
LARGE HAIL. THE STRONGEST STORM WILL BE ALONG INTERSTATE 80
BETWEEN CHEYENNE AND KIMBALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED EARLY IN THE WEEK
BEFORE COVERAGE BECOMES MORE ISOLATED BY WEDNESDAY AND THURSDAY.
STRONG THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

WYZ104-105-109>116-182230-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
427 PM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING.
SOME OF THESE THUNDERSTORMS WILL CONTAIN GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MUCH OF THIS
WEEK...MAINLY LATE IN THE AFTERNOON AND IN THE EVENING.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jul 17, 4:35 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
435 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             5 SE BURNS              41.14N 104.29W
07/17/2016  M1.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            ONGOING FOR OVER A MINUTE NOW.

&&

MAZUR
Local storm report, Jul 17, 4:38 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             BURNS                   41.19N 104.36W
07/17/2016  E2.00 INCH       LARAMIE            WY   PUBLIC

&&

BCHAPMAN
Local storm report, Jul 17, 4:40 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             6 NE CARPENTER          41.09N 104.26W
07/17/2016  E2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            LARGEST WAS BASE BALL WITH MOSTLY GOLF BALL SIZED

&&

BCHAPMAN
Special weather statement, Jul 17, 5:23 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT SUN JUL 17 2016

WYZ101-102-180015-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
523 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 615 PM MDT...

AT 523 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF DULL CENTER...OR 27 MILES SOUTHEAST OF WRIGHT...MOVING
EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DULL CENTER AROUND 555 PM MDT.

LAT...LON 4326 10485 4330 10531 4348 10536 4350 10519
      4350 10486
TIME...MOT...LOC 2323Z 261DEG 22KT 4340 10521

RUBIN
Special weather statement, Jul 17, 5:40 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT SUN JUL 17 2016

WYZ101-180030-
CONVERSE COUNTY LOWER ELEVATIONS WY-
540 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 630 PM MDT...

AT 540 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES WEST OF BILL...OR 33 MILES NORTH OF DOUGLAS...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BILL AROUND 605 PM MDT.

LAT...LON 4319 10559 4328 10562 4338 10508 4314 10502
TIME...MOT...LOC 2340Z 261DEG 28KT 4323 10551

RUBIN
Special weather statement, Jul 17, 6:18 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SUN JUL 17 2016

WYZ101-102-180115-
NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-
618 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE AND
NORTHWESTERN NIOBRARA COUNTIES UNTIL 715 PM MDT...

AT 618 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DULL CENTER...OR 37 MILES SOUTHEAST OF WRIGHT...MOVING EAST AT
30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CONVERSE AND NORTHWESTERN NIOBRARA COUNTIES.

LAT...LON 4323 10429 4327 10511 4349 10512 4350 10490
      4350 10431
TIME...MOT...LOC 0018Z 268DEG 28KT 4339 10493

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 6:18 PM MDTSpecial Weather StatementCYSNiobrara57 min
Jul 17, 7:44 PM MDTSpecial Weather StatementCYSNiobrara46 min
Jul 17, 10:22 PM MDTSpecial Weather StatementCYSLaramie38 min
Jul 18, 1:29 PM MDTSpecial Weather StatementCYSGoshen46 min
Jul 18, 2:49 PM MDTSpecial Weather StatementCYSGoshen41 min
Jul 18, 3:07 PM MDTSpecial Weather StatementCYSNiobrara38 min
Jul 18, 3:43 PM MDTSpecial Weather StatementCYSNiobrara32 min
Jul 18, 3:53 PM MDTSpecial Weather StatementCYSNiobrara67 min
Jul 18, 3:58 PM MDTSevere Thunderstorm WarningCYSNiobrara43 min
Jul 18, 5:48 PM MDTAreal Flood AdvisoryCYSLaramie3 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.